Ropinerole and zombie head!


#1

Hi

About 5 weeks ago I added 2mg Ropinerole XL to my usual meds (madopar 100mg  5 x a day with Entacapone, and CR at night) hoping it would level out the on/off symptoms, extend my on times and reduce my stiff necks. It has helped a little, even at this low dose. But, this week I feel like a zombie, can't concentrate, heavy eyelids, never feel I have had enough sleep, no get up and go - is this linked?

Any ideas gratefully received.

S


#2
Hi Supa, Sorry to hear you're not feeling well. I'm taking Ropinirole XL at the moment. I've only just upped to 6mg. I don't take anything else. Over Christmas I accidentally took too many over a period of time. I experienced similar symptoms to you. I've reduced the amount and feel back to normal. Obviously I reduced the amount under doctors advice. I definitely would contact the doctor as maybe Ropinirole does not suit you. Wish you well.

#3

Thanks, that is useful information. 

i stopped taking my Ropinerole tablet yesterday, and already feel so much more normal, as if a big weight has been lifted from my head. 

Madopar is going " off  " faster but I can cope with that. 

.S


#4

Hi 

I felt ill with equinox xl   but great with requip xl  both ropinerole but one branded the other generic.  not sure which one you took but if off periods become an issue could try another "label" .  take care 


#5

Hi Supa,

I couldn't get on with Ropinirole either and felt like you, a bit zombified. I'm also finding the Madopar is only lasting 3hrs. at most.......I am on 4 (125mg.) a day. To help it work longer, I take a dose of powdered Mucuna Pruriens in between Madopar capsules and this seems to work. I discussed it with my PD nurse and he was happy for me to do this. Just a thought, as I know we've talked about MP before.

Best wishes to you.   Twinks.


#6

Hi Teehee -

I was given a generic, Ropilynz XL. i dare not ask my  consultant to specify branded Ropinerole yet, as I keep trying new additional meds only to give up because of side effects.  

Hi Twinks

Good to hear from you,  but sorry to hear your Madopar is not lasting. Have you tried adding Entacapone? It may extend the "on" time a little.

I tried Mucuna a few times, but found it didn't seem to help if I had gone right "off" and usually resort to M dispersible instead. Think I need to try taking Mucuna earlier, at least an hour before my meds are due. Also I found it difficult to take/mix it when out and about. Any tips? 

best wishes to you both

S

 


#7

Hi Supa,

Thanks for the advice about Entacapone........no I've not tried it, but will bear it in mind. I'm finding that the Mucuna works quite well in between the Madopar but it's difficult to make sure I leave an hour either side of medications, before eating, to get the best result. It only leaves a small window of opportunity to get food down my neck! And as you say, it's difficult to take the powdered version, (which I've found to work best), when you're out and about. Liking the sound of this new inhaler though. 'Off' time is so difficult to live with. 

Best Wishes to you and keep soldiering on. Good luck with the turmeric.

Twinks.